# SDR SWAA2016092608076

- Difficulty date: September 15, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 52,810 hours, 30,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK 4 CORRODED BETWEEN BS 652 TO BS 727B, RBL 45.  R & R SEAT TRACK IAW SRM.
